# SDR USAA360402

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 887
- Part time: 19,391 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND .50 INCH BY 4 INCH BY 0.016 INCH MAXIMUM WORN AREAS, 2 EACH, BS 887; TOP OF FUSELAGE SKIN UNDER DORSAL FIN.  BLENDED WORN AREAS, CHECKED FOR CRACKS AND SKIN THICKNESS, FABRICATED AND INSTALLED REPAIR DOUBLER PER T/R 53-30-03 AND SRM 53-00-01, FIGURE 202.  (X)
